# SDR UALA2013061204003

- Difficulty date: June 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 50,250 hours, 20,092 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE, APPROX 2 FEET AFT OF MAIN ENTRY DOOR 1L.
